MetadataShow full item record
AbstractThis preprint discusses a method for a numerical solution of a nonlinear fractional differential equation, which can be seen as a generalisation of the Adams–Bashforth–Moulton scheme.
CitationNumerical algorithms, 26, 2004, pp. 31-52.
DescriptionThis is a PDF version of a preprint submitted to Springer. The definitive version was published in the Numerical algorithms. The original publication is available at www.springerlink.com
The following license files are associated with this item: